| Model Number |
7824 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to the covid-19 pandemic, the investigation for this event will be delayed.We will however, send the follow-up report as soon as our laboratory services are able to return to normal.The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's age and weight were not provided.
Event or Problem Description
An advocate called on behalf of the customer to report that her blood glucose reading was not being stored in the memory of the contour next one meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer did not return the suspected contour next one meter for evaluation.Therefore, a device history record was reviewed for the suspected meter and no manufacturing anomalies were found.